Hello everyone, first post. Im 55 y.o. in good shape, and wish to keep physically active for the rest of my life.
Started trt therapy 3 weeks ago with sports Doc. D/O. I had blood panel performed, I don't have all numbers, but free test. level prior to treatment measured by Quest diagnostics was 108 pg/ml. - per their methodology, normal range is 35-155 pg/ml.
My Cholesterol, liver/kidney function, psa tests were all good.
Dr. stated that free test. level was fairly low, and to try 200mg Test. cypionate, and see how it goes. If all went well, get another shot in 2 wks, then recheck and establish dosage and frequency.
After first injection, I felt great after 2 days after the injection. I was mentally much more focused, better libido, and generally felt 20 yrs younger. I really was exited to get the next treatment.
After the second injection, I felt agitated and anxious later that night. (last Friday).I had a follow up appointment today, and told the Doc that I've had anxiety attacks, and surges of energy- completely amped up, vivid nightmares, and completely agitated. He said it was extremely rare, and usually only on extremely high overdoses.
He told me that he only has seen 2 cases that he has treated like this in his practice other than mine. One was a basball player that had extremely low test. levels, who over amped with the first injection, and one was a female.
He drew blood for a test. re-check, and for estrogen, and estradiol levels.
He also checked by blood pressure, and I have been monitoring it also daily, and it's had some pretty good spikes the last few days. I was prescribed Chlonidine .1mg for any spikes over 145 sys. or 95 dia. I normally run around 120-130/75-80 controlled with 10mg lisinipril daily.
He also prescribed armidex 1mg. tablet daily for the next 7 days. He said it will probably take 3-4 days for the armidex to knock the estrogen levels down to where I feel normal.
He also prescribed .5mg XanaX 3 times a day until the agitation subsides.
He wanted to wait for the results to see how to proceed with therapy- possiby much lower doses more frequently.
I would like to proceed with the therapy, and hoping that some of the other members can share some insight.
Thanks in advance.